Sur le théorème de l'indice des familles
Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 348-413
@article{SPS_1988__22__348_0,
     author = {L\'eandre, R\'emi},
     title = {Sur le th\'eor\`eme de l'indice des familles},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {348-413},
     zbl = {0649.60068},
     mrnumber = {960536},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1988__22__348_0}
}
Léandre, Rémi. Sur le théorème de l'indice des familles. Séminaire de probabilités de Strasbourg, Volume 22 (1988) , pp. 348-413. http://www.numdam.org/item/SPS_1988__22__348_0/

[A] Atiyah M.F. : K-Theory.New-York,Benjamin 1967. | MR 224083 | Zbl 0159.53302

[A-S.1] Atiyah M.F., Singer I.M. : The index of elliptic operators. I Ann. of Math. 86. 374-407 (1967).

[A-S.2] Atiyah M.F., Singer I.M. : The index of elliptic operators III. Ann. of Math. 88. 451-491 (1968). | Zbl 0164.24301

[A-S.3] Atiyah M.F., Singer I.M. : The index of elliptic operators IV. Ann. of Math. 93. 119-138 (1971). | MR 279833 | Zbl 0212.28603

[Au] Aubin T. : Non linear analysis on manifolds Monger Ampere Equations 1982 Springer-Verlag.

[B.1] Bismut J.M. : The Atiyah-Singer index theorem for families of Dirac operators : Two heat equation proofs. Invent. Math. 83. 91-151 (1986). | MR 813584 | Zbl 0592.58047

[B.2] Bismut J.M. : Localization formulas, superconnections and the index theorem for families. Comm. Math. Physi. 103. 127-166 (1986). | MR 826861 | Zbl 0602.58042

[B.3] Bismut J.M. : The Atiyah-Singer theorem : a probabilistic approach. I. J.F.A. 57. 56-99 (1984). | MR 744920 | Zbl 0538.58033

[B.4] Bismut J.M. : Mécanique aléatoire. Lec. Notes Math. 866, Springer 1981. | MR 629977 | Zbl 0457.60002

[B.5] Bismut J.M. : Martingales, the Malliavin calculus and hypoellipticity under general Hörmander's conditions. 56. 469-505 (1981). | MR 621660 | Zbl 0445.60049

[B.6] Bismut J.M. : Large deviations and the Malliavin calculus. Progress Math. 45. Birkhäuser (1984). | MR 755001 | Zbl 0537.35003

[B1] Blau M. : Connections on Clifford bundles and the Dirac operators. Lett. in Math. Phy. 13. 83-92 (1987). | MR 878666 | Zbl 0644.58028

[B-V] Berline N., Vergne M. : A proof of Bismut local index theorem for a family of Dirac operators. A paraître. | Zbl 0636.58030

[D-N-F] Doubrovine D., Novikov S., Fomenko A. : La géométrie contemporaine, Tomes I - II, Editions de Moscou (1979).

[Gi] Gilkey P.B. : Invariance theory, the heat equation and the Atiyah-Singer theorem : Publish or Perish n°11 (1984). | MR 783634 | Zbl 0565.58035

[H] Hörmander L. : The analysis of linear partial differential operators. Tome I : Springer-Verlag 1983 Tome II : Springer-Verlag 1983 Tome III : Springer-Verlag 1984 Tome IV : Springer-Verlag 1984. | MR 705278

[J] Jacod J. : Calcul stochastique et problèmes des martingales. Lec. Notes in Math. 714 Springer-Verlag (1979). | MR 542115 | Zbl 0414.60053

[I-W] Ikeda N., Watanabe S. : Stochastic differential equations and diffusion processes. North-Holland (1981). | MR 637061 | Zbl 0495.60005

[K-N] Kobayashi S., Nomizu S. : Foundations of differential geometry, Tome II. Interscience (1969) | Zbl 0175.48504

[L.1] Leandre R. : Sur le théorème d'Atiyah-Singer (Preprint). | MR 970474

[L.2] Leandre R. : Intégration dans la fibre associée à une diffusion dégénérée. Probability theory and related fields 76 (341-358) 1987. | MR 912659 | Zbl 0611.60051

[L-J] Le-Jan Y. : Sur la représentation des fonctionnelles du temps local et leur renormalisation. C.R.A.S, t 304, série I, n°15, 1987, p455-457 | Zbl 0617.60074

[M] Malliavin P. : Géométrie différentielle stochastique. Presses de l'Université de Montréal, Montréal 1978. | Zbl 0393.60062

[Me.1] Meyer P.A. : Géométrie stochastique sans larmes. Sémi. de Proba. XV. Lect. Notes in Math. n°850. Springer 1981. pp.44-102. | Numdam | Zbl 0459.60046

[Me.2] Meyer P.A. : Le calcul de Malliavin et un peu de pédagogie. R.C.P. 34. Université de Strasbourg.(1984)

[Me.D] Meyer P.A., Dellacherie C. : Probabilité et potentiel. Tomes I - II. Hermann (1980).

[N] Norris J. : Simplified Malliavin Calculus. Séminaire de Proba. n° XX. Lectures Notes in Math n° 1204. Springer 1986. | Numdam | Zbl 0609.60066

[Q] Quillen D. : Superconnections and the Chern character. Topology 24. 89-95 (1985). | Zbl 0569.58030

[S] Sohnius M.F. : Introducing supersymmetry. Phy. Reports. 128 n° 2 et 3. pp. 41-204.

[Sch] Schwartz L. : Construction directe d'une diffusion sur une variété. Séminaire de Proba. n° XIX. pp.91-113. Lect. Notes 1123. Springer 1983/84. | Numdam | Zbl 0572.58024

[Sj] Sjöstrand J. : Thèse(Sans référence plus précise, d'après une information de J.M Bismut)

[S-V] Stroock D.W., Varadhan S.R.S. : Multidimensional diffusion processes. Springer-Verlag 1979. | Zbl 0426.60069

[Tr] Trêves F. : Introduction to pseudo-differential operators and Fourier integral operators. Vol. 1. Plenum-Press (1981). | Zbl 0453.47027

[Y] Yor M. : Remarques sur une formule de P. Levy. Séminaire de Strasbourg n° XIV. pp 343-346. Lect. Notes in Math n° 784. Springer 1980. | Numdam | Zbl 0429.60045

[W] Williams D. :Diffusion, Markov processes and martingales. Wiley 1979. | Zbl 0402.60003

[Wa] Watanabe S. : Analysis of Wiener Functionalsand its applications to heat kernels. Ann of Proba 15. n° 1 (1987) p1-39. | Zbl 0633.60077

[I.W] Ikeda. N. Watanabe S. : Malliavin Calculus for Wiener's functionalsand its applications. In " From local time to global geometry" Ed. D. Elworthy Pitman (1986) | Zbl 0612.60049

[Do] Donnely H. : Local index for families. Preprint.